Normalized convergence in stochastic optimization

Ermoliev Y & Norkin VI (1991). Normalized convergence in stochastic optimization. Annals of Operations Research 30 (1): 187-198. DOI:10.1007/BF02204816.

Full text not available from this repository.

Abstract

A new concept of (normalized) convergence of random variables is introduced. This convergence is preserved under Lipschitz transformations, follows from convergence in mean and itself implies convergence in probability. If a sequence of random variables satisfies a limit theorem then it is a normalized convergent sequence. The introduced concept is applied to the convergence rate study of a statistical approach in stochastic optimization.

Item Type: Article
Uncontrolled Keywords: Probability theory; normalized convergence; stochastic optimization; statistical approach; rate of convergence
Research Programs: Adaption and Optimization (ADO)
Bibliographic Reference: Annals of Operations Research; 30(1):187-198 [1991]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:00
Last Modified: 19 Feb 2016 11:33
URI: http://pure.iiasa.ac.at/3462

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313